# SDR HEEA966560

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 212070238003
- Condition: Fail Test
- Location: Cockpit
- Component: Masco
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALTIMETER NEEDLE FAILED POSITION ERROR TEST.
